# SDR COMA9710091

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120152
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 12036136001
- Condition: Broken
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT M.L.G. DOORS DO NOT CLOSE PROPERLY.   REPLACED BROKEN DOOR HINGE ON LT M.L.G. AFT DOOR.
